# SDR SWAA011618

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 55,634 hours, 35,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FUSELAGE SKIN CRACKED BEHIND AFT LOWER WING TO BODY FAIRING Rt SIDE.  REPAIRED SKIN PER SRM.
